Follow
Robert Hancock
Robert Hancock
Verified email at maths.ox.ac.uk
Title
Cited by
Cited by
Year
Independent sets in hypergraphs and Ramsey properties of graphs and the integers
R Hancock, K Staden, A Treglown
SIAM Journal on Discrete Mathematics 33 (1), 153-188, 2019
342019
No additional tournaments are quasirandom-forcing
R Hancock, A Kabela, T Martins, R Parente, F Skerman, J Volec
European Journal of Combinatorics 108, 103632, 2023
102023
Limits of Latin squares
F Garbe, R Hancock, J Hladký, M Sharifzadeh
arXiv preprint arXiv:2010.07854, 2020
92020
On solution-free sets of integers
R Hancock, A Treglown
European Journal of Combinatorics 66, 110-128, 2017
92017
On solution-free sets of integers II
R Hancock, A Treglown
arXiv preprint arXiv:1611.08498, 2016
82016
Toward characterizing locally common graphs
R Hancock, D Král', M Krnc, J Volec
Random Structures & Algorithms 62 (1), 181-218, 2023
72023
Long paths and connectivity in 1‐independent random graphs
AN Day, V Falgas‐Ravry, R Hancock
Random Structures & Algorithms 57 (4), 1007-1049, 2020
72020
The Maker--Breaker Rado Game on a Random Set of Integers
R Hancock
SIAM Journal on Discrete Mathematics 33 (1), 68-94, 2019
52019
Two Ramsey problems in blowups of graphs
A Girăo, R Hancock
European Journal of Combinatorics 120, 103984, 2024
42024
Proof of the Kohayakawa--Kreuter conjecture for the majority of cases
C Bowtell, R Hancock, J Hyde
arXiv preprint arXiv:2307.16760, 2023
42023
An asymmetric random Rado theorem for single equations: The 0‐statement
R Hancock, A Treglown
Random Structures & Algorithms 60 (4), 529-550, 2022
32022
Theory of limits of sequences of Latin squares
F Garbe, R Hancock, J Hladký, M Sharifzadeh
Acta Mathematica Universitatis Comenianae 88 (3), 709-716, 2019
32019
Thresholds for constrained Ramsey and anti-Ramsey problems
N Behague, R Hancock, J Hyde, S Letzter, N Morrison
arXiv preprint arXiv:2401.06881, 2024
12024
A resolution of the Kohayakawa--Kreuter conjecture for the majority of cases
C Bowtell, R Hancock, J Hyde
European Conference on Combinatorics, Graph Theory and Applications, 178-185, 2023
12023
Coloring graphs by translates in the circle
P Candela, C Catalá, R Hancock, A Kabela, A Lamaison, L Vena
European Journal of Combinatorics 96, 103346, 2021
12021
Independence and counting problems in Combinatorics and Number theory
RA Hancock
University of Birmingham, 2019
12019
A note on solution-free sets of integers
R HANCOCK, A TREGLOWN
arXiv preprint arXiv:1611.08498, 2016
12016
On solution-free sets of integers
A Treglown, R Hancock
12016
Typical Ramsey properties of the primes, abelian groups and other discrete structures
A Freschi, R Hancock, A Treglown
arXiv preprint arXiv:2405.19113, 2024
2024
Rectilinear approximation and volume estimates for hereditary bodies via [0, 1]‐decorated containers
V Falgas‐Ravry, R Hancock, J Strömberg, A Uzzell
Journal of Graph Theory 104 (1), 104-132, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–20